This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner
hello, i am 32 unmarried recently one month back i have unprotected sex and after 10 days later in night i got burning sensation on my corner of lips,above my scrotum with reddish colour and next day morning i seen small portion of skin above right scrotum feeling off. i have used Detol to clean it off .and after 2 days( not accurate) i started feeling sensation of my tip of tongue burning and also burning sensation on my scrotum. i have taken B-complex tablets thinking of excessive work tension and heat. But it has not stopped and in nights i try using Burnol and Candid cream.
on day 14th i have visited MD Venereal disease specialist and he told me that these symptoms may be because of allergic,side drug effect and he has given 5 days tablets. and Mean time my burning tongue sensation has gone but occasional scrotum burning with reddish colour was there and buring sensation at corner of right lips( occasionally). Mean time i have checked for HIV, Diabetics and result was negative.after 5 days treatment again i went back and i asked my Dr is that symptoms of STD, he denied it and changed the medicine for next 15 days.
After this nearly 21 days later i dont had feeling of tongue burning and my scrotum was seem to be reddish and burning in alternative days that to in time between 1.o pm to 5.opm .And in 22 days i am feeling again sensation of tingling in tongue and scrotum was seem to be reddish and burning. Apart from this i dont have any other syptoms (symptoms) or health issues. Please any one guide me what this symptoms may be off?
Hi and welcome. Normally a burning in your urethra would be constant if it were associated with STD.s If your having on and off symptoms after you had unprotected sex, you might want get a full std testing to rule out those possibilites.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.